Automorphisms of semigroups of polynomials
Compositio Mathematica, Tome 21 (1969) no. 3, pp. 233-239
Cet article a éte moissonné depuis la source Numdam
@article{CM_1969__21_3_233_0,
author = {Fadell, A. G. and Magill, Jr., K. D.},
title = {Automorphisms of semigroups of polynomials},
journal = {Compositio Mathematica},
pages = {233--239},
year = {1969},
publisher = {Wolters-Noordhoff Publishing},
volume = {21},
number = {3},
mrnumber = {248253},
zbl = {0183.30701},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1969__21_3_233_0/}
}
TY - JOUR AU - Fadell, A. G. AU - Magill, Jr., K. D. TI - Automorphisms of semigroups of polynomials JO - Compositio Mathematica PY - 1969 SP - 233 EP - 239 VL - 21 IS - 3 PB - Wolters-Noordhoff Publishing UR - http://geodesic.mathdoc.fr/item/CM_1969__21_3_233_0/ LA - en ID - CM_1969__21_3_233_0 ER -
Fadell, A. G.; Magill, Jr., K. D. Automorphisms of semigroups of polynomials. Compositio Mathematica, Tome 21 (1969) no. 3, pp. 233-239. http://geodesic.mathdoc.fr/item/CM_1969__21_3_233_0/